Previous |  Up |  Next


homogeneous Dirichlet boundary conditions; initial distribution; existence; global solution; global Lipschitz continuity; smooth initial data; blow-up; local existence; finite extinction; nonlinear diffusion; method of lines
The paper concerns the (local and global) existence, nonexistence, uniqueness and some properties of nonnegative solutions of a nonlinear density dependent diffusion equation with homogeneous Dirichlet boundary conditions.
[1] D. G. Aronson M. G. Crandall L. A. Peletier: Stabilization of solutions of a degenerate nonlinear diffusion problem. Nonlinear Analysis, 6 (1982), 1001-1022. DOI 10.1016/0362-546X(82)90072-4 | MR 0678053
[2] P. Benilan M. K. Crandall: The continuous dependence on $\varphi$ of solutions of $u_t - \Delta \varphi (u) = = 0$. Indiana Univ. Math. J., Vol. 30, 2 (1981), 161-177. DOI 10.1512/iumj.1981.30.30014 | MR 0604277
[3] J. G. Berryman C. J. Holland: Stability of the separable solution for fast diffusion. Arch. Ratl. Mech. Anal., 74 (1980), 379-388. MR 0588035
[4] J. Filo: A nonlinear diffusion equation with nonlinear boundary conditions: method of lines. (to appear). MR 0977906 | Zbl 0664.35049
[5] A. Friedman: Partial differential equations. Holt, Rinehart and Winston, New York, 1969. MR 0445088 | Zbl 0224.35002
[6] S. Fučík A. Kufner: Nonlinear differential equations. SNTL, Praha 1978 (Czech).
[7] J. W. Jerome: Horizontal line analysis of the multidimensional porous medium equation: existence, rate of convergence and maximum principles. Lecture Notes in Math. 506, Springer 1976. MR 0468239
[8] J. Kačur: Method of Rothe in Evolution Equations. Teubner-Texte zur Mathematik, 80, Leipzig, 1985. MR 0834176
[9] A. Kufner S. Fučík O. John: Function Spaces. Academia, Praha 1977. MR 0482102
[10] O. A. Ladyženskaja V. A. Solonikov N. N. Uraľceva: Linear and quasilinear equations of parabolic type. Nauka, Moscow 1967 (Russian).
[11] M. Nakao: Existence, nonexistence and some asymptotic behaviour of global solutions of a nonlinear degenerate parabolic equation. Math. Rep. College of Gen. Edc., Kyushu Univ. 14(1983), 1-21. MR 0737351 | Zbl 0563.35038
[12] M. H. Protter H. F. Weinberger: Maximum principles. Prentice-Hall, 1967. MR 0219861
[13] E. S. Sabinina: On a class of quasilinear parabolic equations not solvable for the time derivative. Sibirsk. Mat. Z., 6 (1965), 1074-1100 (Russian). MR 0190552
[14] M. E. Gurtin R. C. MacCamy: On the diffusion of biological populations. Math. Biosciences, 33 (1977), 35-49. DOI 10.1016/0025-5564(77)90062-1 | MR 0682594
Partner of
EuDML logo